# SDR USAA2011060200002

- Difficulty date: April 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - DIMENSION "A" IS OUT OF ADJUSTMENT BETWEEN STRIKER LEVER & FINGER AT PASSENGER/CREW DOOR 831.  PERFORMED ADJUSTMENT OF DIMENSION "A" BETWEEN STRIKER LEVER & FINGER AT PASSENGER/CREW DOOR 831 IAW A320 AMM 52-11-14-991-004.
